Tinnitus related to Flecainide?

I read on the forum of AF Association quite a lot about Flecainid being the source of tinnitus. Many patience experienced a relations between taking this medication and their development of tinnitus. Even the French tinnitus association talks about this possible relation. Can anyone share some information about it?

( to the administrator) Can't there be a link between the BTA and AF forums to share this info?

For those who are interested, below you will find the URL of this French forum

france-acouphenes.org/index...

1 Reply

oldestnewest
  • I haven't heard anything about this particular drug before. Generally, drug aggravated tinnitus is uncommon, and restricted to certain ototoxic medications. It is generally the underlying condition and the stresses and changes this brings to the body that has triggered the tinnitus. Given that flecanide is a drug for regulating the heartbeat, there is also the fact that tinnitus can change with changes in blood flow.

    That said, I'm not medically qualified, so this comment is experienced based opinion only.

You may also like...